# SDR CAL960197

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Dor
- Part time: 33,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND TWO GOUGES IN C-2 DOOR EXTERNAL SKIN.  THE GOUGED AREAS WERE CUT OUT.  REPAIR FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 52-30-01.  (M)
